On the Paley-Wiener-Schwartz isomorphism in Hilbert spaces
Portugaliae mathematica, Tome 43 (1985) no. 2, pp. 235-247
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Paley-Wiener-Schwartz isomorphism in Hilbert spaces, Fréchet space, Fourier transform, space of all holomorphic functions on the complexification
@article{PORMA_1985__43_2_114506,
author = {Colombeau, J.F. and Paques, O.T.W.},
title = {On the {Paley-Wiener-Schwartz} isomorphism in {Hilbert} spaces},
journal = {Portugaliae mathematica},
pages = {235--247},
year = {1985},
volume = {43},
number = {2},
mrnumber = {0886669},
zbl = {0633.46041},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1985__43_2_114506/}
}
Colombeau, J.F.; Paques, O.T.W. On the Paley-Wiener-Schwartz isomorphism in Hilbert spaces. Portugaliae mathematica, Tome 43 (1985) no. 2, pp. 235-247. http://geodesic.mathdoc.fr/item/PORMA_1985__43_2_114506/